MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; SEAL

INTUITIVE SURGICAL, INC NONE; SEAL
Model Number 470500-13
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.Review of the provided image is consistent with the reported issue; a broken luer is observed.Root cause of the failure mode cannot be confirmed without the returned device.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the universal seal accessory broke off into the insufflation.The procedure was completed with no reported patient injury.Intuitive followed up with the initial reporter and obtained the following additional information: during the procedure, a piece of the sealing cap broke off twice, causing a rapid loss of insufflation.In both instances, the broken piece remained inside the insufflation tubing and did not enter the patient, with no missing fragments reported.The first occurrence was immediately noticed upon attaching the tubing, and the second was identified during the procedure by the whooshing sound.Both issues were resolved by replacing the sealing cap or switching the tubing to another port, resulting in minimal procedural delay (less than 3 minutes).A photo of the piece from the first incident was available, but no materials remain from the second incident.

Brand Name
NONE
Common Device Name
SEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24816036
Report Number2955842-2026-20726
Device Sequence Number9594805
Product Code GCJ
UDI-Device Identifier10886874116408
UDI-Public(01)10886874116408(10)K12251016
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K181395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470500-13
Device Catalogue Number470500
Device Lot NumberK12251016
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown